General Letters in Mathematics

Volume 7 - Issue 2 (1) | PP: 45 - 51 Language : English
DOI : https://doi.org/10.31559/glm2019.7.2.1
502
49

Initial bounds for analytic and bi-univalent functions by means of (p,q)−Chebyshev polynomials defined by differential operator

Ala Amourah
Received Date Revised Date Accepted Date Publication Date
23/11/2019 12/12/2019 27/12/2019 22/1/2020
Abstract
In this paper, a subclassT ζ Σ (m,γ,λ,p,q) of analytic and bi-univalent functions by means of (p,q)−Chebyshev polynomials is introduced. Certain coefficient bounds for functions belong to this subclass are obtained. In addition, the Fekete-Szeg¨ o problem is solved in this subclass.


How To Cite This Article
Amourah , A. (2020). Initial bounds for analytic and bi-univalent functions by means of (p,q)−Chebyshev polynomials defined by differential operator . General Letters in Mathematics, 7 (2), 45-51, 10.31559/glm2019.7.2.1

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.